Alert archive / Kansas / Red Flag Warnings in 2022

Red Flag Warning 17, NWS Topeka, KS

October 12, 20228 counties in Kansas

NWS Topeka, KS issued this red flag warning at Oct 12, 2022, 10:13 AM CDT for 8 counties in Kansas. It took effect at Oct 12, 2022, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2022, 10:13 AM CDT (15:13 UTC)
In effect from
Oct 12, 2022, 1:00 PM CDT
Expired
Oct 12, 2022, 7:00 PM CDT
In force
6 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Marshall County, KS, Nemaha County, KS, Ottawa County, KS, Republic County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

807 
WWUS83 KTOP 121513
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
1013 AM CDT Wed Oct 12 2022

KSZ008>011-020>022-034-122315-
/O.UPG.KTOP.FW.A.0013.221012T1800Z-221013T0000Z/
/O.NEW.KTOP.FW.W.0017.221012T1800Z-221013T0000Z/
/O.CON.KTOP.FW.A.0014.221013T1800Z-221014T0000Z/
Republic-Washington-Marshall-Nemaha-Cloud-Clay-Riley-Ottawa-
1013 AM CDT Wed Oct 12 2022

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR 
FIRE WEATHER ZONES 008, 009, 010, 011, 020, 021, 022, AND 034... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON 
THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONES 008, 009, 010, 
011, 020, 021, 022, AND 034...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect until 7 PM CDT this evening. The Fire
Weather Watch for this afternoon is no longer in effect. 

* TIMING... 1 PM to 7 PM.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph today.
  Thursday, northwest 20 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...20 to 25 percent this afternoon, and 17 to 
  22 percent Thursday.
  

* TEMPERATURES...In the middle 70s today, and the upper 60s 
  Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ012-023-024-026-035>040-054>056-058-059-122315-
/O.CON.KTOP.FW.A.0014.221013T1800Z-221014T0000Z/
Brown-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1013 AM CDT Wed Oct 12 2022

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONES 012, 023, 024, 
026, 035, 036, 037, 038, 039, 040, 054, 055, 056, 058, AND 059...

* AFFECTED AREA...Fire Weather Zone 012 Brown, Fire Weather Zone 
  023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather 
  Zone 026 Jefferson, Fire Weather Zone 035 Dickinson, Fire 
  Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire 
  Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, 
  Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, 
  Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, 
  Fire Weather Zone 058 Coffey and Fire Weather Zone 059 
  Anderson. 

* TIMING...1 PM to 7 PM.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...18 to 22 percent.

* TEMPERATURES...In the upper 60s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
2 follow-up statements
175 
WWUS83 KTOP 121933
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
233 PM CDT Wed Oct 12 2022

KSZ008>011-020>022-034-131000-
/O.UPG.KTOP.FW.A.0014.221013T1800Z-221014T0000Z/
/O.NEW.KTOP.FW.W.0018.221013T1700Z-221014T0000Z/
/O.CON.KTOP.FW.W.0017.000000T0000Z-221013T0000Z/
Republic-Washington-Marshall-Nemaha-Cloud-Clay-Riley-Ottawa-
233 PM CDT Wed Oct 12 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR FIRE WEATHER ZONES 008, 009, 010, 011, 020, 021, 022, AND 
034... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT 
THURSDAY FOR FIRE WEATHER ZONES 008, 009, 010, 011, 020, 021, 
022, AND 034...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from noon to 7 PM CDT Thursday. The
Fire Weather Watch is no longer in effect. 

* TIMING... Until 7 PM today and from noon to 7 PM Thursday.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph today. 
  Thursday, northwest 20 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...20 to 25 percent this afternoon, and 15 to
  20 percent Thursday. 

* TEMPERATURES...In the middle 70s today, and the upper 60s
  Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ012-023-024-026-035>040-054>056-058-059-131000-
/O.UPG.KTOP.FW.A.0014.221013T1800Z-221014T0000Z/
/O.NEW.KTOP.FW.W.0018.221013T1700Z-221014T0000Z/
Brown-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
233 PM CDT Wed Oct 12 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR
FIRE WEATHER ZONES 012, 023, 024, 026, 035, 036, 037, 038, 039, 
040, 054, 055, 056, 058, AND 059...

The National Weather Service in Topeka has issued a Red Flag
Warning, which is in effect from noon to 7 PM CDT Thursday. The
Fire Weather Watch is no longer in effect. 

* TIMING...Noon to 7 PM.

* WINDS...Northwest 20 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...17 to 22 percent.

* TEMPERATURES...In the upper 60s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
204 
WWUS83 KTOP 122355
RFWTOP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Topeka KS
655 PM CDT Wed Oct 12 2022

KSZ008>011-020>022-034-131200-
/O.EXP.KTOP.FW.W.0017.000000T0000Z-221013T0000Z/
/O.CON.KTOP.FW.W.0018.221013T1700Z-221014T0000Z/
Republic-Washington-Marshall-Nemaha-Cloud-Clay-Riley-Ottawa-
655 PM CDT Wed Oct 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
THURSDAY FOR FIRE WEATHER ZONES 008, 009, 010, 011, 020, 021,
022, AND 034......

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR FIRE
WEATHER ZONES 008, 009, 010, 011, 020, 021, 022, AND 034......

* TIMING...From noon to 7 PM Thursday.

* WINDS...Northwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* TEMPERATURES...In the mid to upper 60s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ012-023-024-026-035>040-054>056-058-059-131200-
/O.CON.KTOP.FW.W.0018.221013T1700Z-221014T0000Z/
Brown-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
655 PM CDT Wed Oct 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
THURSDAY FOR FIRE WEATHER ZONES 012, 023, 024, 026, 035, 036,
037, 038, 039, 040, 054, 055, 056, 058, AND 059...

* TIMING...Noon to 7 PM.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* TEMPERATURES...In the upper 60s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Oct 12, 6:09 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Oct 12, 6:09 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
609 AM CDT Wed Oct 12 2022

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 350 AM CDT Wed Oct 12 2022

Key Points:

- Low RH values and gusty winds today and Thursday could create
increased fire weather concerns.
- Dry weather expected through the next week with temperatures
staying in the upper 60s and low 70s

Mid-level water vapor imagery this morning is showing a prominent
troughing pattern affecting much of the central US. An associated
surface trough axis has ushered a cold front through northeastern
Kansas, bringing much needed rain to the area. The front will make
its way out of the warning area by this morning and set the stage
for elevated fire weather conditions. See the fire weather
discussion below for further details. By this afternoon, a tight
pressure gradient will allow for sustained winds of 15-20 mph and
gusts upwards of 30 mph. Downsloping flow and clear skies will aid
in temperatures reaching the mid 70s area-wide.

By Thursday, the upper-level trough axis will have slowly moved off
to the east of the area with strong northwesterly flow situated over
northeastern KS. This will maintain a tight pressure gradient across
the area and keep winds sustained between 15-25 mph with gusts up to
40 mph. Fire weather area-wide will become a concern with further
details in the fire weather section. Under clear skies and a well-
mixed BL, high temperatures will climb into the upper 60s and low
70s.

Beyond Thursday, the upper low will continue its path eastwards and
usher in another dry stretch for the next week. Highs will remain
seasonable in the 60s and low 70s with a slight cool-down by the
beginning of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 609 AM CDT Wed Oct 12 2022

The cold front has moved through all the terminals and has shifted
winds out of the northwest. This will continue through the period
with winds gusting up to 25 mph at times this afternoon. Gusting
winds will subside overnight with winds falling under 10 knots
after sunset. VFR conditions will be expected throughout the
period at all terminals.

&&

.FIRE WEATHER...
Issued at 350 AM CDT Wed Oct 12 2022

Fire weather concerns will exist this afternoon and Thursday
afternoon as much drier air filters in following a few frontal
boundaries. A tight pressure gradient will keep the boundary well
mixed with mixing heights nearing 700 mb today and Thursday.
Sustained winds out of the northwest will be sustained between
15-20 mph with gusts up to 30 mph. Higher wind gusts should remain
further towards north-central KS where the pressure gradient will
remain tighter. A secondary surface cold front will move through
late this afternoon bringing a secondary surge of dry air into
north- central KS. Deterministic models have Tds approaching the
mid 20s following the passage of the front. This could create a
brief window for elevated fire weather behavior in far north-
central KS. Issuance of a RFW has been held off at this time due
to the uncertainty in criteria being met in far north-central KS.
Cloud cover accompanying the secondary frontal boundary and CAA
behind the front could diminish temperatures during peak heating
hours this afternoon. This in addition to residual moisture from
this morning's rain could help reduce fire weather conditions.
Burning is still not advised as gusty winds will make it difficult
to keep fires under control.

Thursday will continue to see strong northwesterly winds and deep
mixing during the afternoon hours. Dewpoints will be able to mix out
into the low to mid 20s creating RH values between 17-20%. Winds
will be sustained between 15-25 mph with gusts between 30-40 mph.
With fuels drying out from the rain Wednesday AM, fire weather
conditions will likely remain extreme across the entire area and
burning will not be advised.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from 1 PM CDT this afternoon through this
evening for KSZ008>011-020>022-034.

Fire Weather Watch from Thursday afternoon through Thursday
evening for KSZ008>012-020>024-026-034>040-054>056-058-059.

&&

DISCUSSION...Griesemer
AVIATION...Griesemer
FIRE WEATHER...Griesemer
Hazardous weather outlook, Oct 12, 4:00 AM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
400 AM CDT Wed Oct 12 2022

KSZ008>011-020>022-034-130900-
Republic-Washington-Marshall-Nemaha-Cloud-Clay-Riley-Ottawa-
400 AM CDT Wed Oct 12 2022

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...Today and tonight.

Very high fire weather conditions will exist this afternoon as RH
values approach 20% and winds will gusts upwards of 30 mph. Burning
is not advised as any fire can quickly get out of control. A Fire
Weather Watch will be in effect from 1 PM through 7 PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Dry and windy conditions will lead to very high to extreme fire
danger Thursday afternoon. A Fire Weather Watch is in effect
across the entire area for Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ012-023-024-026-035>040-054>056-058-059-130900-
Brown-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
400 AM CDT Wed Oct 12 2022

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

Elevated fire weather conditions will exist today as RH values
approach the mid 20% range and winds gusts upwards of 25 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Dry and windy conditions will lead to very high to extreme fire
danger Thursday afternoon. A Fire Weather Watch is in effect
across the entire area for Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Special weather statement, Oct 12, 4:21 AM CDT, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Topeka KS
421 AM CDT Wed Oct 12 2022

KSZ056-058-059-121015-
Coffey-Franklin-Anderson-
421 AM CDT Wed Oct 12 2022

...Strong thunderstorms will impact portions of southern Franklin,
Anderson and southern Coffey Counties through 515 AM CDT...

At 421 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rantoul to 3 miles east of Hamilton.
Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Garnett, Burlington, Richmond, Colony, New Strawn, Gridley, Greeley,
Princeton, Lane, Rantoul, Westphalia, Kincaid, Lone Elm, Harris and
Le Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3814 9596 3864 9507 3804 9508 3804 9596
TIME...MOT...LOC 0921Z 311DEG 14KT 3857 9506 3797 9611

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JP
Local storm report, Oct 12, 6:21 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
621 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NE SAINT MARYS        39.21N 96.05W
10/12/2022  M1.04 INCH       POTTAWATOMIE       KS   MESONET

            MESONET STATION DW0314 SAINT MARYS.

&&

JP
Local storm report, Oct 12, 6:22 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
622 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     HEAVY RAIN       6 NNE OTTAWA            38.69N 95.24W
10/12/2022  M0.63 INCH       FRANKLIN           KS   MESONET

            MESONET STATION GW2166 OTTAWA.

&&

JP
Local storm report, Oct 12, 6:23 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
623 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HEAVY RAIN       1 WSW SENECA            39.83N 96.07W
10/12/2022  M0.51 INCH       NEMAHA             KS   MESONET

            MESONET STATION AV961 SENECA.

&&

JP
Local storm report, Oct 12, 6:24 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
624 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     HEAVY RAIN       1 NE READING            38.52N 95.95W
10/12/2022  E0.50 INCH       LYON               KS   BROADCAST MEDIA

            STORM TOTAL.

&&

JP

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 10:45 PM CDTSpecial Weather StatementTOPRepublic30 min
Oct 11, 11:06 PM CDTSpecial Weather StatementTOPRepublic39 min
Oct 11, 11:46 PM CDTSpecial Weather StatementTOPCloud, Republic, Washington44 min
Oct 12, 12:10 AM CDTSpecial Weather StatementTOPMarshall35 min
Oct 12, 12:30 AM CDTSpecial Weather StatementTOPClay, Cloud, Marshall, Ottawa, Washington45 min
Oct 12, 1:19 AM CDTSpecial Weather StatementTOPBrown, Clay, Dickinson, Geary, Marshall, Nemaha and 2 more56 min
Oct 12, 1:44 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson31 min
Oct 12, 2:09 AM CDTSpecial Weather StatementTOPBrown, Dickinson, Geary, Jackson, Morris, Pottawatomie and 3 more51 min
Oct 12, 2:57 AM CDTSpecial Weather StatementTOPJefferson, Morris, Shawnee, Wabaunsee48 min
Oct 12, 3:28 AM CDTSpecial Weather StatementTOPCoffey, Douglas, Franklin, Lyon, Osage47 min
Oct 12, 4:21 AM CDTSpecial Weather StatementTOPAnderson, Coffey54 min
Oct 12, 2:33 PM CDTRed Flag WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more28 hr

Nearby

Red Flag Warnings in Kansas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.